Sponsored Links
Results 1 to 4 of 4
  1. #1
    Mazza1097 is offline Newbie 510 points
    Join Date
    Aug 2012
    Posts
    11
    Downloads
    0
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Vitamin B complex supplements for rosacea

    Advertisements



    is vitamin B complex supplements good or bad for rosacea because some websites say its good for skin and reduces acnea and other websites say its bad for skin and causes acnea and flushing.

  2. #2
    farnandis is offline Member 511 points
    Join Date
    Jan 2011
    Location
    St Kitts
    Posts
    169
    Downloads
    0
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts
    The relationship between B vitamins and rosacea is unclear, one study found it caused rocacea-like symptoms, other preliminary reports have found benefits.

  3. #3
    Mazza1097 is offline Newbie 510 points
    Join Date
    Aug 2012
    Posts
    11
    Downloads
    0
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts
    hmm ive noticed i have been getting flushes and acnea when taking b complex. would this stop the effects of doxycycline and metronidazole cream to clear the acnea since the B complex is making acnea.
    Last edited by Mazza1097; 08-17-2012 at 02:10 AM.

  4. #4
    Mazza1097 is offline Newbie 510 points
    Join Date
    Aug 2012
    Posts
    11
    Downloads
    0
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts
    so would the posotive effects of doxycline still be there if i stopped taking the B complex. or does the effects of taking doxycline restart

Similar Threads

  1. Favorite supplements
    By mongo18 in forum Naturopathic Medicine
    Replies: 21
    Last Post: 09-05-2014, 02:09 AM
  2. Is it ok to take vitamin b complex with doxycycline
    By Mazza1097 in forum Naturopathic Medicine
    Replies: 6
    Last Post: 08-12-2012, 07:44 AM
  3. Replies: 0
    Last Post: 08-11-2012, 01:43 AM
  4. Supplements
    By markglt in forum Main Foreign Medical Schools Forum
    Replies: 10
    Last Post: 03-10-2004, 12:47 PM
  5. Excessive Vitamin D.....Defic Vitamin D ....what happens to
    By Neuro4u in forum USMLE Step 1 Forum
    Replies: 12
    Last Post: 06-02-2003, 01:17 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •